Kodai Mathematical Journal

On integral means of the derivatives of Blaschke products

Yasuhiro Gotoh

Full-text: Open access

Abstract

Kutbi and Protas showed that if the zeros {ak} of a given Blaschke product B satisfy Σk (1 - |ak|)α < ∞ for some α $\in$ (0, 1), then the integral means of its derivative B(n) satisfies certain estimate. In this paper, we extend their result.

Article information

Source
Kodai Math. J., Volume 30, Number 1 (2007), 147-155.

Dates
First available in Project Euclid: 30 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1175287629

Digital Object Identifier
doi:10.2996/kmj/1175287629

Mathematical Reviews number (MathSciNet)
MR2319084

Zentralblatt MATH identifier
1122.30024

Citation

Gotoh, Yasuhiro. On integral means of the derivatives of Blaschke products. Kodai Math. J. 30 (2007), no. 1, 147--155. doi:10.2996/kmj/1175287629. https://projecteuclid.org/euclid.kmj/1175287629


Export citation